# SDR ASOA06322

- Difficulty date: March 16, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L30771BPEGPL
- Condition: Burned Out
- Location: Cabin
- Component: Emergency Light
- Component part number: BR9279106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE SERVICE DOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE SERVICE DOOR EMERGENCY EXIT LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
